# SDR CALA2025060405249

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 56,528 hours, 20,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE RECEPTACLE HANGS TOO LOW. PERFORMED L1 DOOR ESCAPE SLIDE PACK INSPECTION CHECK IAW AMM REF TASK 25-66-01-200-802. FOUND NO DEFECTS AT THIS TIME. OK FOR SERVICE
